# SDR AWXA200600302

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 24,626 hours, 9,392 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: A9299304600600
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE CABIN EMERGENCY LIGHTS INOPERATIVE AT ROWS 11 AND 15 LEFT.  MAINTENANCE REMOVED AND REPLACED THE CABIN EMERGENCY LIGHT CABLES, UNDER SEATS, AT ROWS 11 LEFT AND 15 LEFT IAW AIRBUS MM 33-80-00.  OPERATIONAL CHECKS WERE GOOD.
